# SDR UIEA2019012703037

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,411 hours, 19,504 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO ONLY:  APU ONLY PUTS OUT 25PSI ON START. VERY SLOW TO START ( PERFORMED BITE TEST ON APU CONTROLLER NO FAULTS NOTED. OPS CHECK OK  CREW WILL NOTE APU PERFORMANCE NEXT LEG - REF AMM 49-61-05 )
